MathSciNet Relay Station
MathSciNet bibliographic data
MR32858 (11,356f) 41.1X
Hahn, Wolfgang Über Polynome, die gleichzeitig zwei verschiedenen Orthogonalsystemen angehören. (German) Math. Nachr. 2, (1949). 263–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement